MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CI 1900 ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CI 1900 ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported a falsely low calcium (ca_2) test result was obtained from an atellica ci analyzer.A siemens regional support specialist (rsc) investigated the reported issue and found a dilution arm error occurred on that sample, but there was no flag on the worklist.It was also found that power was being cut to the dilution arm motors by the cover interlock switches when the covers were opened.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the analyzer.The cse replaced the dilution probe due to signs of wear and gel on the tip.The cse ran an auto check for the dilution arm with acceptable results.The cse ran an extended leak check and liquid level sense reliability test with acceptable results.The cse ran a full auto check with acceptable results.The cause of the falsely low calcium (ca_2) test result is unknown.Dilution probe wear and mechanical issues are contributing factors.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.
 
Event or Problem Description
The customer reported a falsely low calcium (ca_2) test result was obtained from an atellica ci analyzer.The initial test result was released to a physician who questioned the result.The same sample was repeated twice on the same analyzer.The repeat results were higher and released to a physician as the correct test results.The customer indicated there were no error flags on the test results.There are no known reports of patient intervention, or adverse health consequences due to the event.

Brand Name
ATELLICA CI 1900 ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane swords, co.
swords, co.dublin
EI  
Manufacturer Contact
karl aebig
511 benedict ave.
tarrytown, NY 10591
9142550572
MDR Report Key24533877
Report Number2432235-2026-00070
Device Sequence Number16045337
Product Code JJE
UDI-Device Identifier00630414229553
UDI-Public(01)00630414229553
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K222116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10947347
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown